Spontaneous haemorrhage of hepatic adenoma in a patient addicted to anabolic steroids

Spontaneous haemorrhage of hepatic adenoma in a patient addicted to anabolic steroids / D.L. Smit, J.H. Nuijens, W. de Ronde. - (Netherlands Journal of Medicine 77 (2019) 7 (August/September); 260-263).
- PMID: 31582578


Abstract

This case report describes a patient with a nearly fatal spontaneous haemorrhage of a hepatic adenoma that occurred in association with anabolic androgenic steroid (AAS) use. The patient was addicted to AAS and had been using exceptionally high dosages as well as growth hormone. After cessation of AAS use, testosterone replacement therapy was started to prevent post-AAS hypogonadism and consequent relapse.

Original document

Parameters

Science
Case report
Date
1 September 2019
People
de Ronde, Willem
Nuijens, J.H.
Smit, Diederik L.
Country
Netherlands
Language
English
Other organisations
Spaarne Gasthuis - Spaarne Hospital
Doping classes
S1. Anabolic Agents
S4. Hormone And Metabolic Modulators
Substances
Anastrozole
Clenbuterol
Growth hormone (GH)
Selective androgen receptor modulators (SARMs)
Tamoxifen
Testosterone
Medical terms
Addiction / dependence
Health effects
Intravenous infusions
Document category
Scientific article
Document type
Pdf file
Date generated
17 October 2019
Date of last modification
21 October 2019
Category
  • Legal Source
  • Education
  • Science
  • Statistics
  • History
Country & language
  • Country
  • Language
Other filters
  • ADRV
  • Legal Terms
  • Sport/IFs
  • Other organisations
  • Laboratories
  • Analytical aspects
  • Doping classes
  • Substances
  • Medical terms
  • Various
  • Version
  • Document category
  • Document type
Publication period
Origin